# SDR CA980519008

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 55651754CR
- Condition: Broken
- Location: Cockpit
- Part time: 700 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP PRE-SELECT CABLE BROKE IN AREA TWO INCHES BACK FROM THE CRIMP ON BALL.  LOCATED IN THE COCKPIT AREA.  CABLE IS CHANGED EVERY PHASE 5 INSPECTION.  PART TC:  700.
